Shape-dependent universality in percolation
Robert M Ziff,
Christian D Lorenz and
Peter Kleban
Physica A: Statistical Mechanics and its Applications, 1999, vol. 266, issue 1, 17-26
Abstract:
The shape-dependent universality of the excess percolation cluster number and cross-configuration probability on a torus is examined. Besides the aspect ratio of the torus, the universality class depends upon the twist in the periodic boundary conditions, which may be introduced when triangular lattices are used in simulations.
Keywords: Torus; Percolation; Shape-dependent universality (search for similar items in EconPapers)
Date: 1999
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037843719800569X
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:266:y:1999:i:1:p:17-26
DOI: 10.1016/S0378-4371(98)00569-X
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().